# SDR GTIA2024120238566

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 4,110 hours, 1,593 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVEN: WHILE DESCENDING THROUGH 1100 UN VMC STRONG SMELL IN COCKPIT FOLLOWING EQRH PROCEDURE ISOLATING PACK 1 SMELL SLOWLY WENT AWAY-TI 2100-2004-NEO ACCOMPLISHED ON WO# 337985. DURING INSPECTIONS FOUND OIL CONTAMINATION IN ENG 1 OPV, LPC, & HPC. PERFORMED DECONTAMINATION OF ECS REF AMM 21-00-00. SEE LBP 3608228-1 FOR ENG 1 OIL CONTAMINATION
